Necessary and sufficient conditions in constrained optimization
Received: 27 December 1984 Revised: 04 September 1986 DOI:
Cite this article as: Hanson, M.A. & Mond, B. Mathematical Programming (1987) 37: 51. doi:10.1007/BF02591683 Abstract
Additional conditions are attached to the Kuhn-Tucker conditions giving a set of conditions which are both necessary and sufficient for optimality in constrained optimization, under appropriate constraint qualifications. Necessary and sufficient conditions are also given for optimality of the dual problem. Duality and converse duality are treated accordingly.
Key words Necessary and sufficient conditions Kuhn-Tucker conditions invexity, type I and type II functions duality converse duality References
M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions”,
Journal of Mathematical Analysis and Applications
80 (1981) 545–550.
MATH CrossRef MathSciNet Google Scholar
M. A. Hanson and B. Mond, “Further generalizations of convexity in mathematical programming”,
Journal of Information and Optimization Sciences (1982) 25–32.
B. Mond and M. A. Hanson, “On duality with generalized convexity”,
Mathematische Operationsforschung und Statistik Series Optimization
15 (1984) 313–317.
MATH MathSciNet Google Scholar
(McGraw-Hill, New York, 1969).
MATH Google Scholar
M.A. Hanson, “A duality theorem in nonlinear programming with nonlinear constraints”,
Australian Journal of Statistics
3 (1961) 67–71.
MathSciNet CrossRef Google Scholar
P. Huard, “Dual programs”,
IBM Journal of Research and Development
6 (1962) 137–139.
MATH CrossRef Google Scholar
A. Ben-Israel and B. Mond, “What is invexity?”
Journal of the Australian Mathematical Society Series B
28 (1986) 1–9.
MATH MathSciNet CrossRef Google Scholar
R.M. Thrall and L. Tornheim,
Vector Spaces and Matrices
(Wiley, New York, 1957).
MATH Google Scholar Copyright information
© The Mathematical Programming Society, Inc. 1987